# SDR CKSA96311

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 97549491
- Condition: Cracked
- Location: Bs 1240-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND INTERCOSTAL CRACKED STA 1240 TO STA 1260 LONGERON 33L.  REPAIRED IAW 51-1-20 DC-8 SRM.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 88490.
